SKN Organics
Chlorpheniramine Maleate (2mg) + Paracetamol (650mg) + Phenylephrine (10mg)
Flucol 650 Tablet is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Tablet
Flucol 650 Tablet can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Flucol 650 Tablet may be taken with or without food, but it is better to take it at a fixed time.
Flucol 650 Tablet is a combination of three medicines:
Flucol 650 Tablet helps relieve symptoms of cold and flu such as headache Flucol 650 Tablet may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Flucol 650 Tablet may cause excessive drowsiness when consumed with alcohol. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.